# SDR SWAA2014061829170

- Difficulty date: June 11, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 50,279 hours, 29,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER CROWN SKIN DAMAGED BETWEEN BS 853 TO 888, STRINGER 2L.  REPAIRED SKIN IAW SRM & DWG.
